# SDR F3LA200300078

- Difficulty date: February 19, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta. 957
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED SURFACE CORROSION ON AFT GALLEY FLOOR INTERCOSTAL AT STA. 957, LBL 18.75 THRU LBL 40.5.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 51-30-02.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER EA 53-737-198 AND SRM 51-30-02.
